# SDR HALA0700041

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 18,626 hours, 3,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHK, FOUND EMERGENCY LTS ON FWD FLT ATTN STATION INOP.  REMOVED AND REPLACED 40 INCH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH STRIP OPS CHK NML.
